×

zbMATH — the first resource for mathematics

Found 53 Documents (Results 1–53)

100
MathJax
J. Math. Sci., New York 253, No. 4, 511-519 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 154, 54-61 (2018).
MSC:  92D25 35Q92
PDF BibTeX XML Cite
Full Text: DOI
Chowell, Gerardo (ed.) et al., Mathematical and statistical estimation approaches in epidemiology. Dordrecht: Springer (ISBN 978-90-481-2312-4/hbk; 978-90-481-2313-1/ebook). 123-141 (2009).
MSC:  92D30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software